# SDR SCNA20201116202

- Difficulty date: October 23, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 480-500h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND MULTIPLE NUTPLATES ON FWD CARGO BAY LT FLOOR TO SIDEWALL ZEE CHANNEL STA 480+18-500H+16 LBL 24 WL 156.  REMOVED DAMAGED LT FLOOR TO SIDEWALL ZEE CHANNEL FORM FWD CARGO BAY FROM STA 400+10 TO STA 500I FOR MULTIPLE CORROSION FOUND AT NUTPLATE HOLES.  NO LIMITS FOUND AT SRM 53-00-53-1A-2.  LOCATED, DRILLED, AND INSTALLED NEW SECTION OF ZEE CHANNGEL, PER SRM 51-40-02-0G-0, SRM 53-00-53-2R-5 REP 5 FIG 202, TABLE 201 AND DWG 143A7500 REV.
